PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 2 | 457-459
Tytuł artykułu

Two Short Proofs on Total Domination

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A set of vertices of a graph G is a total dominating set if each vertex of G is adjacent to a vertex in the set. The total domination number of a graph Υt (G) is the minimum size of a total dominating set. We provide a short proof of the result that Υt (G) ≤ 2/3n for connected graphs with n ≥ 3 and a short characterization of the extremal graphs.
Słowa kluczowe
Wydawca
Rocznik
Tom
33
Numer
2
Strony
457-459
Opis fizyczny
Daty
wydano
2013-05-01
online
2013-04-13
Twórcy
autor
Bibliografia
  • [1] R.C. Brigham, J.R. Carrington and R.P. Vitray, Connected graphs with maximum total domination number , J. Combin. Comput. Combin. Math. 34 (2000) 81-96.
  • [2] E.J. Cockayne, R.M. Dawes and S.T. Hedetniemi, Total domination in graphs, Networks 10 (1980) 211-219. doi:10.1002/net.3230100304
  • [3] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Dekker, Inc, 1998).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1655
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.